# SDR WX0A2013041071554

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 143680
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF APPROX AT 1000 FEET A STRONG BURNING ODOR WAS NOTED BY AFT FLIGHT ATTENDANTS AND COCKPIT CREW, ODOR DISSIPATED WITHIN 5 MINS NO ABNORMAL INDICATIONS NOTED.  FOUND RIGHT ACM WITH OIL LEAK.  REPLACED ACM.  OPS CHECK NORMAL WITH NO ABNORMAL ODOR NOTED AT THIS TIME.
